# SDR I5PA2023083075703

- Difficulty date: August 30, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,298 hours, 34,015 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 104518
- Condition: Faulty
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP.) ESI - NO APU BLEED PRESSURE. R/R APU POWER CONTROL UNIT PER AMM 49-61-05.
